# SDR SWIA2020090952350

- Difficulty date: August 10, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER JOINT AT STGR 21L FS 333 IS CORRODED.  C-CHECK RO 9/5/2020.  REMOVED CORRODED STRINGER JOINT AND INSTALLED NEW STRINGER JOINT P/N SH670-35055-1 AT FS 333 STGR 21L, REF CRJ700 SRM DWG.
